Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1978, Volume 46, Issue 4

Existence and Computation of a Tiebout General Equilibrium<779:EACOAT>2.0.CO;2-6
p. 779-805

Donald K. Richter

This paper gives a constructive existence proof of a general equilibrium for a local public goods economy in which consumers are free to move among regions. The proof is based upon the Scarf algorithm for the computation of fixed points.

Log In To View Full Content

Journal News